# SDR UIEA2018060501042

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,177 hours, 17,776 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732847
- Part serial: 940911
- Condition: Failed
- Location: Lt Fan Air Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAN AIR TEMP SENSOR INOPERATIVE. REMOVED AND REPLACED THE LEFT ENGINE FAN AIR TEMP SENSOR IAW AMM 36-11-17.  PERFORMED AIR SUPPLY SYSTEM BITE AND FATS FAIL THE TEST IAW AMM 36-23-00/581.
